# SDR DXTA2025102705433

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0409
- Aircraft time: 1,253 hours, 813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOE KICK LIGHTS UNDER SEATS 5 & 8 ARE INOP ON BATTERY POWER ALONE.  REPLACED BATTERY PACK. OPS CHECK GOOD. IAW AMM 33-50-06.
